# SDR REXA2017111301163

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 26,890 hours, 24,497 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Disengaged
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGE, DISENGAED AFTER TAKEOFF RESELECTED STAB TRIM & MACH TRIM BUT DISCONNECTED AGAIN. AUTO PILOT WAS NOT ABLE TO LEVEL THE AIRCRAFT AT 10'000 FT AND VIOLENTLEY DISENGAGED.  RAN QRH FOR STAB & MACH TRIM.  WERE ABLE TO RE-ENGAGE BOTH STAB & MACH AND AUTOPIOLT TO RETURN TO DEPARTURE.   HAD AP TRIM IS ND & AP PITCH TRIM CAUTION.  REMOVED AND REPLACED HSTCU IAW AMM 27-41-01. OPS CHECKED GOOD
